# SDR ASAA0944134

- Difficulty date: January 2, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 36,352 hours, 18,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-BAY TENSION STRAP CRACKED BS 312 RBL 48 WL 200.  REPAIRED TENSION STRAP PER SRM.
